# SDR AALA201812139004

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 15,461 hours, 6,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST FLIGHT ATTENDANT PANEL SHOWS CHECK L4 DOOR PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
